IEEE - Institute of Electrical and Electronics Engineers, Inc. - Linearized comparison theorems for a nonlinear delay 2D discrete dynamic systems

Proceedings of 2000 American Control Conference (ACC 2000)

Author(s): Yongqing Liu ; Shutang Liu ; Yongdong Zhang
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2000
Conference Location: Chicago, IL, USA
Conference Date: 28 June 2000
Volume: 1
ISBN (Paper): 0-7803-5519-9
ISSN (Paper): 0743-1619
DOI: 10.1109/ACC.2000.878983
Regular:

This paper deals with a class of a nonlinear delay 2D discrete dynamical systems of the form A/sub m+1,n/+A/sub m,n+1/-A/sub mn/+/spl Sigma//sub i=1//sup /spl kappa//Pi(m,n)f/sub i/(A/sub m+/spl... View More

Advertisement